# SDR 98ZZZX1858

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6341S
- Make and model: Cessna TR182
- Aircraft serial: R18201662
- Engine: Lyc O540L3C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Worn
- Location: Lobes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE HAS LOW POWER.  REMOVED CYLINDERS FOR TOP OVERHAUL AND FOUND CAM HAD BAD LOBES.  TBO ON THIS ENGINE IS 2,000 HOURS.
